ISSN 2149-2263 | E-ISSN 2149-2271
The Anatolian Journal of Cardiology
Acute coronary syndrome due to diclofenac potassium induced anaphylaxis: two Kounis syndrome variants in the same patient [Anatol J Cardiol]
Anatol J Cardiol. 2011; 11(1): 88-89 | DOI: 10.5152/akd.2011.017

Acute coronary syndrome due to diclofenac potassium induced anaphylaxis: two Kounis syndrome variants in the same patient

Mehmet Akif Çakar1, Hüseyin Gündüz1, İbrahim Kocayiğit2, Duygu Fidan Binak3, Mehmet Bülent Vatan1, Ali Tamer4
1Department of Cardiology, Sakarya Education and Research Hospital, Sakarya University, Republic of Turkey Ministry of Health, Sakarya-Turkey
2Department of Cardiology Sakarya Education and Research Hospital, Sakarya
3Department of Physical Therapy and Rehabilitation, İstanbul
4Department of Internal Medicine Sakarya Research and Educational Hospital, Sakarya


Mehmet Akif Çakar, Hüseyin Gündüz, İbrahim Kocayiğit, Duygu Fidan Binak, Mehmet Bülent Vatan, Ali Tamer. Acute coronary syndrome due to diclofenac potassium induced anaphylaxis: two Kounis syndrome variants in the same patient. Anatol J Cardiol. 2011; 11(1): 88-89
Manuscript Language: English


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 The Anatolian Journal of Cardiology



Kare Publishing is a subsidiary of Kare Media.